MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/dth.15146

Медицинская библиотека · Dermatologic therapy · 2021

Sweet syndrome after Oxford-AstraZeneca COVID-19 vaccine (AZD1222) in an elderly female.

Majid Imran, Mearaj Samia

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Vaccination for COVID19 infection is in full swing all around the world and while the vaccines are considered overall safe, many cutaneous and extracutaneous adverse effects have been reported after their use. Local injection-site reactions are the commonest adverse effect described with the use of these vaccines. We describe a case of Sweet syndrome in an elderly female after the first dose of Oxford-AstraZeneca COVID-19 vaccine (AZD1222).

Для цитирования: Majid Imran, Mearaj Samia. Sweet syndrome after Oxford-AstraZeneca COVID-19 vaccine (AZD1222) in an elderly female.. Dermatologic therapy. 2021. DOI: 10.1111/dth.15146.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.